# SDR YENA2025073000786

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 5,447 hours, 1,013 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Ac Gen
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#816, SFO-JFK. (ETOPS) STATUS II MX MESSAGE AC GEN ( CLASS II MX MSG - GPCU OR AC GEN); T/S PER TSM 24-22-00-810-832-A, UPON PERFORMING WIRING CHECKS FOUND RESISTANCE FLUCTUATING BETWEEN PINS 4000XU-B, PIN 3 AND GCU #2 BACKSHELL A-A13-B. ALL OTHER WIRING CHECKS GOOD. R+R OF #2 ENG IDG HARNESS AMM 71-51-40. OPS CHECK GOOD, NO FAULTS/ MESSAGES AT THIS TIME. MDDR CLEARED MX-4 UPDATED PLACARD REMOVED.
